# SDR 11221

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: General aviation
- Aircraft: N98LC
- Make and model: Lear 35A
- Aircraft serial: 077
- Aircraft time: 17,686 hours, 17,935 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE FRAME 20 CRACKED APPROX. 11/8 IN LENGTH AT THE AFT WING ATTACH POINT.
